# SDR ASOA2015041712612

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED IN MULTIPLE PLACES FROM BS 485 - 572.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-31-419-101-001-S01.  COMPLIED WITH ECTC REO 670-53-00-343 AND REO 670-51-00-343, REV J AS WRITTEN.  REMOVED LT SIDE SEAT RAIL FS485-572 IAW AMM 53-00-49-000-801-A03.  REPLACED LT SIDE SEAT RAIL FS485-572 IAW AMM 52-00-49-400-801-A03 AND ECTC REO 670-53-00-343.
